MathSciNet Relay Station
MathSciNet bibliographic data
MR1982793 19D10 (57R10 58J22 58J52)
Dwyer, W.; Weiss, M.; Williams, B. A parametrized index theorem for the algebraic $K$-theory Euler class. Acta Math. 190 (2003), no. 1, 1–104.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement